Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
5 Posts
Discussion Starter · #1 ·
Hi,I was given Zelnorm about 3 weeks ago, to try and manage what I now feel was manageable IBS-C -I took it for 3 days, and suddenly the diarrhea began, and it has not stopped for almost 3 weeks! My doctor told me it would run it's course, after I stopped taking the Zelnorm, but it's nearly 3 weeks later and no sign of relief! The only meds he's put me on since this happened is Triavil, for anxiety, etc. It's really done nothing to alleviate what's happening. I am at my wit's end - worst thing that's ever happened to me - ruined my holidays - don't want to eat or go out for long periods of time - it's getting to the point where it hurts to use the bathroom - everything is sore and burning and what the doctor told me is nothing but a few hemhorroids, are now starting to bleed from the constant attacks - does anyone have any ideas? I'm ready to just switch doctors, even though he's been very helpful in the past and seems to know his stuff. I am miserable!
 
1 - 2 of 2 Posts
Top